ANOTHER DECOMPOSITIONS OF CONTINUITY VIA δ−LOCAL FUNCTION IN IDEAL TOPOLOGICAL SPACES

Purchase PDF

Published: 2017-06-03

Page: 106-112


E. HATIR *

Department of Mathematics, A. K. Education Faculty, University of N. Erbakan, Meram-Konya, Turkey.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we de ne new classes of sets called δ* − α − open sets and δ − α* − open sets in ideal topological spaces via δ− local functions. We investigated their properties and relationships of these sets. Moreover, by using these sets, we obtain new decompositions of continuity in ideal topological spaces.

Keywords: δ − pre − open, α − I − open, decomposition of continuity


How to Cite

HATIR, E. (2017). ANOTHER DECOMPOSITIONS OF CONTINUITY VIA δ−LOCAL FUNCTION IN IDEAL TOPOLOGICAL SPACES. Asian Journal of Mathematics and Computer Research, 18(3), 106–112. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/1042

Downloads

Download data is not yet available.